I am experiencing high blood pressure (hypertension), dizziness (better by: rest) (worsened by: prolonged standing), hearing loss, balance proble...

? Medications . related, the symptoms you described. Some blood pressure lowering meds would cause such problems as side effects, kindly revise your list of medications with your doctor describing your problems. If not related to medications you need to evaluated anyways, best wishes .

Related Questions

Hello, im a 60 year old male, I have high blood pressure, I am under medical attention but a few years ago I started to suffer from constant dizziness?

May be.....? Too much medications? May be you need simple adjustment...What medications? May be the time of adminstration... May be taking before going to bed could solve the problem... 24 hour blood pressure montoring... What about you heart? Neck ultrasound? Please go to your doctor and discuss in details... Read more...

Taking Rosedale Pharmacy for high blood pressure for long, all is in condition but feel dizzy and vomit from 3 days ago, do I need to take others?

Clarify. It sounds like Rosedale Pharmacy may be where you obtain your medication from. Rosedale pharmacys is not the name of a medication or supplement. You might wish to clarify and re-ask. I would also let your doctor know. Read more...
Need clarification. What medication are you on? Do you have high blood pressure? Best to check with your doctor. Read more...

What can my mother take for high blood pressure & dizziness, she's 48 years old?

See a dr. There is no such answer for one individual that would fit everyone for your description. Your mom needs to be examined by a dr. And have some tests run to determine best course of action. Need to know allergies, history, duration, etc. Read more...